# SDR DALA1243040635

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,926 hours, 36,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A DENT IN THE FUSELAGE FWD OF APU COMPARTMENT DOOR RIGHT SIDE.  COMPLIED WITH ERA 505011-14 REV ORIGINAL PERMANENT REPAIR.
